About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 834035, 13 pages
http://dx.doi.org/10.1155/2013/834035
Research Article

A Fast High-Order Total Variation Minimization Method for Multiplicative Noise Removal

1School of Science, Huaihai Institute of Technology, Lianyungang, Jiangsu 222005, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 610054, China

Received 17 October 2012; Revised 10 March 2013; Accepted 13 March 2013

Academic Editor: Fatih Yaman

Copyright © 2013 Xiao-Guang Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Guang Lv, Jiang Le, Jin Huang, and Liu Jun, “A Fast High-Order Total Variation Minimization Method for Multiplicative Noise Removal,” Mathematical Problems in Engineering, vol. 2013, Article ID 834035, 13 pages, 2013. doi:10.1155/2013/834035